Some Important Properties of Multiple G-Itô Integral in the G-Expectation Space


In the G-expectation space, we propose the multiple Itô integral, which is driven by multi-dimensional G-Brownian motion. We prove the recursive relationship of multiple G-Itô integrals by G-Itô formula and mathematical induction, and we obtain some computational formulas for a kind of multiple G-Itô integrals.

Share and Cite:

Liu, F. and Li, Y. (2018) Some Important Properties of Multiple G-Itô Integral in the G-Expectation Space. Journal of Applied Mathematics and Physics, 6, 2219-2226. doi: 10.4236/jamp.2018.611186.

Conflicts of Interest

The authors declare no conficts of interest regarding the publication of this paper.


[1] Peng, S. (2007) G-Expectation, G-Brownian Motion and Related Stochastic Calculus of It^o Type. Stochastic Analysis and Appli-cations, Springer Berlin Heidelberg, 541-567. 25
[2] Peng, S. (2008) A New Central Limit Theorem under Sublinear Expectation. arXiv:0803.2656 [math.PR]
[3] Peng, S. (2010) Nonlinear Expectations and Stochastic Calculus under Uncertainty. arXiv:1002.4546 [math.PR]
[4] Hu, M., Ji, S., Peng, S., et al. (2014) Comparison Theorem, Feynman-Kac Formula and Girsanov Transformation for BSDEs Driven by G-Brownian Motion. Stochastic Processes and Their Applications, 124, 1170-1195.
[5] Hu, M., Wang, F. and Zheng, G. (2016) Quasi-Continuous Random Variables and Processes under the G-Expectation Frame-work. Stochastic Processes and Their Applications, 126, 2367-2387.
[6] Hu, M., Ji, X. and Liu, G. (2018) Levys Martingale Characterization and Reection Principle of G-Brownian Motion. arXiv:1805.11370 [math.PR]
[7] Peng, S. and Zhang, H. (2016) Stochastic Calculus with Respect to G-Brownian Motion Viewed through Rough Paths. Science China Mathematics, 60, 1-20.
[8] Hu, M., Ji, X. and Liu, G. (2017) On the Strong Markov Property for Stochastic Di erential Equations Driven by G-Brownian Motion. arXiv:1708.02186 [math.PR]
[9] Wu, P. (2013) Multiple G-It^o Integral in the G-Expectation Space. Frontiers of Mathematics in China, 8, 465-476.
[10] Yin, W. (2012) Stratonovich Integral with Respect to G-Brownian Motion. Master Degree Thesis, Northwest Normal University, Lanzhou.
[11] Sun, X. (2014) Maximal Inequalities for Iterated Integrals under G-Expectation for Recurrent Event Data. Acta Mathematicae Applicatae Sinica, 37, 847-856.
[12] Kloeden, P.E. and Platen, E. (1991) Numerical Solution of Stochastic Di erential Equations. Library of Congress Cataloging-in-Publication Data, 167-172.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.